# SDR UPS02839984

- Difficulty date: December 16, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS MAIN DECK SMOKE DETECTORS INOPERATIVE. REMOVED AND REPLACED SMOKE DETECTOR AMPLIFIER. ALL DETECTORS TEST OK.
